# SDR DALA2024051405209

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 84,922 hours, 14,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 MFEC FOUND 01 EA CRACK AT NOSE WHEEL WELL RH VERTICAL STIFFENER AT STATION 287 BETWEEN WL159 AND WL 185 ABOUT 1 INCH LONG AS MARKED. CORRECTIVE ACTION: THE CRACK LENGTH:1", CARRIED OUT THE RH VERTICAL STIFFENER REPAIR AT NOSE W/W STA287 BETWEEN WL159 AND WL185 REF TO WORK CARD:5312-01186-02B (0340176)
